# SDR DALA2023042403185

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CRACK SEAT TRACK -Y254 LOC. FR 24 TO FR 25 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y254 LOC. FR 24 TO FR 35 IN PASSENGER CABIN AS PER A319 SRM 51-42-11, DWG D53110920. (LP 2733780)
